Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Hardy type and Rellich type inequalities on the Heisenberg group


Authors: Pengcheng Niu, Huiqing Zhang and Yong Wang
Journal: Proc. Amer. Math. Soc. 129 (2001), 3623-3630
MSC (2000): Primary 35H05, 46E35
DOI: https://doi.org/10.1090/S0002-9939-01-06011-7
Published electronically: May 21, 2001
MathSciNet review: 1860496
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

This paper contains some interesting Hardy type inequalities and Rellich type inequalities for the left invariant vector fields on the Heisenberg group.


References [Enhancements On Off] (What's this?)

  • 1. Allegretto, W., Principal eigenvalues for indefinite weight elliptic problem in $R^n$, Proc. Amer. Math. Soc., 116 (1992), 701-706. MR 93a:35114
  • 2. Allegretto, W. and Huang, Y.X., Eigenvalues of the indefinite weight $p$-Laplacian in weighted spaces, Funk. Ekv. 38 (1995), 233-242. MR 96j:35184
  • 3. Allegretto, W. and Huang, Y.X., A Picone's identity for the $p$-Laplacian and applications, Nonlinear Anal. 32 (1998), 819-830. MR 99c:35051
  • 4. Folland, G.B. and Stein, E.M., Estimates for the $\bar{\partial_b}$-complex and analysis on the Heisenberg group, Comm. Pure Appl. Math., 27 (1974), 429-522. MR 51:3719
  • 5. Garofalo, N. and Lanconelli, E., Frequency functions on the Heisenberg group, the uncertainty principle and unique continuation, Ann. Inst. Fourier, Grenoble, 40 (1990), 313-356. MR 91i:22014
  • 6. Garofalo,N. and Lin, F.H., Unique continuation for elliptic operators: A geometric-variational approach, Comm. Pure Appl. Math., 40 (1987), 347-366. MR 88j:35046
  • 7. Hardy,G.H., Littlewood, J.E. and Polya, G., Inequalities, Cambridge Univ. Press, 2nd ed., 1952. MR 13:727
  • 8. Huang, Y.X., Eigenvalues of the $p$-Laplacian in $R^n$ with indefinite weight, Comment. Math. Univ. Carolinae 36 (1995), 519-527. MR 96h:35063
  • 9. Rellich,F., Perturbation theory of eigenvalue problems, Gordon and Breach, New York, 1969. MR 39:2014

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35H05, 46E35

Retrieve articles in all journals with MSC (2000): 35H05, 46E35


Additional Information

Pengcheng Niu
Affiliation: Department of Applied Mathematics, Northwestern Polytechnical University, Xi’an, 710072, People’s Republic of China
Email: niupengcheng.iamlxl@nwpu.edu.cn

Huiqing Zhang
Affiliation: Department of Applied Mathematics, Northwestern Polytechnical University, Xi’an, 710072, People’s Republic of China

Yong Wang
Affiliation: Department of Science and Engineering of Management, Sichuan University, Chengdu, 610064, People’s Republic of China

DOI: https://doi.org/10.1090/S0002-9939-01-06011-7
Keywords: Inequalities, left invariant vector fields, Heisenberg group
Received by editor(s): February 10, 2000
Received by editor(s) in revised form: April 20, 2000
Published electronically: May 21, 2001
Additional Notes: This research was supported by the National Natural Science Foundation of China and the Shuangxin Plan at Northwestern Polytechnical University.
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society